# SDR CALA2014022590436

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 90,144 hours, 14,288 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BULK CARGO DOOR FRAME FOUND CORROSION OUT OF LIMITS.  REMOVED & FABRICATED PN 146T1281 4 FRAME WEB & 146T8211 2 FLOOR STIFFENER IAW DRAWING 146T1281 & 146T8211.  NO DEVIATIONS NOTED.
